# SDR REXA2022122601051

- Difficulty date: December 20, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N491PX
- Make and model: Cndair CL6002D24
- Aircraft serial: 15491
- Aircraft time: 6,386 hours, 5,226 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Relay
- Part number: M610619017
- Condition: Inoperative
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER OPENING MAIN CABIN DOOR, ELECTRIC DOOR CLOSE ASSIST MOTOR ENGAGED UNCOMMANDED. THEN THE DOOR CLOSED BY ITSELF. THE CREW WAS UNABLE TO OPEN THE DOOR. PER MOC, OPENED CB E1 PASS DOOR ACT, WAS THEN ABLE TO OPEN DOOR AND DEPLANE CUSTOMERS.      DEFERRED PAX DOOR POWER ASSIST IAW MEL 52-11-1A PER MOC 96184 PLACARD INSTALLED. R+R PUSH BUTTON SWITCH  FOR PAX DOOR IAW ESPM 20-45-03 NO FIX MEL REMAINS OPEN. C/W R+R OF MAIN PAX DOOR MOTOR PER AMM 52-11-08, DID NOT FIX. FOUND A BAD DOOR RELAY,  R+R K138 RELAY PER ESPM 20-39-05, OPS CHECK GOOD. NO FURTHER DEFECTS NOTED, MM02 UPDATED, PLACARD REMOVED, MOC #101589 NOTIFIED. THIS CLEARS CTRL #3866064-1
